# SDR SWAA2013093020553

- Difficulty date: September 25, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N921WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36626
- Aircraft time: 19,175 hours, 11,435 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE OUT ADJUSTMENT.  ADJUSTED SLIDE IAW MT.
